# SDR REXA2022072801687

- Difficulty date: July 17, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 28,774 hours, 19,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 24R HAS AREAS OF CORROSION BETWEEN FS 280-333 WITH 100% MATERIAL LOSS	REMOVED AND REPLACED STRINGER
